# SDR 08FDEA04803

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53FX14971
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE INTERIOR STATION 776 LBL 2 INCH FLOORBOARD ATTACH ANGLE CRACKED.  REPAIRED ATTACH ANGLE REF SRM 51-40-03 FIG 1 PG 1-6.  THIS IS CLASSIFIED AS A MINOR REPAIR.
